# SDR UPS405150

- Difficulty date: December 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N671UP
- Make and model: Boeing 747123
- Aircraft serial: 20323
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Part number: 3004543
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD (LEFT SIDE) EMERGENCY EXIT LIGHT ON CREW SERVICE DOOR INOP.  REPLACED CANNON PLUG ON DX 327.  REPLACED X325.  LIGHTS OPERATE, BUT NOT NORMALLY.  CONTINUE ON DMI.  PN ON 30-0454-3, P/N OFF 30-0454-3.  S/N ON UPS 0470, S/N OFF UP10954.
